# SDR COMA0860207

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 21,960 hours, 18,759 cycles
- Engine: Ge CF343A1
- Engine time: 32,820 hours, 27,410 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Part number: 5047T75G01
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5451 - EN ROUTE FROM YYZ TO CVG, NR 2 ENGINE LOW FUEL PRESSURE CAUTION MESSAGE.  ENGINE REMAINED AT 56%, 70 DEG OIL TEMP, 50 PSI OIL PRESS, AND NO RESPONSE FROM THRUST LEVER.  PERFORMED IFSD ON NR 2 ENGINE, EMERGENCY DECLARED AND A/C DIVERTED TO CMH AND LANDED SAFELY.  INSPECTED ENGINE, FOUND P3 TUBE ASSY CRACKED AT FUEL CONTROL.  REMOVED AND REPLACED P3 TUBE ASSY.
